Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    4
  • views
    1397

8Th Day

Mori

313 views

Today is my 8th day of taking 20 mg of Claravis.... Feeling good, no aches so far. The only side effect is Ii'm breaking out, must be the IB, i have reallly big nodules on my forehead, lips are starting to dry and bleed when I smile. The most annoying side effect so far is that my scalp has become super itchy and dry. I have flakes on my hair even after I wash it, gross.. So, I'm not too thrilled about that. Other than that, everyting seems to be going well.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×